# SDR SWAA2024073004627

- Difficulty date: June 22, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS500F AND BS500I LBL21 AND WL156 AT FWD CARGO COMPARTMENT 2024-401903<[01] REPLACED SUPPORT ZEE LOCATED BS500E MORE 10 INCH TO 500I LBL21 AND WL156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0; SRM 53-00-53-2R-5 REPAIR 5 FIG.202 SHEET 1; EA NO: M-22-153-01550 FIG. 1. DWG 143A7500 SHEET 75 REV-; AND DWG 143A7505 SHEET 110 REV -. SEE INDIVIDUAL SIGN-OFF BELOW;[04] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01551  REPLACED SUPPORT ZEE LOCATED BS500E MORE 10 INCH TO 500I LBL21 AND WL156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0; SRM 53-00-53-2R-5 REPAIR 5 FIG.202 SHEET 1; EA NO: M-22-153-01550 FIG. 1. DWG 143A7500 SHEET 75 REV-; AND DWG 143A7505 SHEET 110 REV -. SEE INDIVIDUAL SIGN-OFF BELOW RII CERTIFIED
